# SDR REXA2024103001182

- Difficulty date: September 17, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670359022
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CORRODED BETWEEN FS 677 AND FS 693, BETWEEN STGR 19R AND STGR 18R. REPAIRED INTERCOSTAL BETWEEN F.S. 677 TO F.S. 693 AND STGR 19R AND STGR 18R IAW ENDEAVOR AIR EA CRJ953-15601, REV IR, DATED 10/3/2023.
